# SDR WWMA9700199

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343SB
- Make and model: Saab 340B
- Aircraft serial: 340B343
- System (JASC): 2910 · Hydraulic System, Main
- Part: Circuit Breaker
- Part number: MS33205
- Condition: Defective
- Location: Hydraulic Syst
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFLIGHT THE HYDRAULIC  CENTRAL WARNING PANEL LIGHT CAME ON.  THE EMERGENCY HYDRAULIC PRESSURE AND OUTBOARD BRAKE PRESSURE INDICATED ZERO.  THE MAIN PRESSURE WAS AT 2000 PSI.  PERFORMED EMERGENCY GEAR EXTENSION IAW THE QRH.  AFTER PROCEDURE NOTED THE HYDRAULIC AUTO PUMP, OVERRIDE PUMP AND THE PRESSURE INDICATOR CIRCUIT BREAKERS POPPED.  RESET AUTO PUMP CB BUT COULD NOT RESET OVERRIDE PUMP OR PRESSURE CIRCUIT BREAKERS.  MAINTENANCE CHECKED LANDING GEAR BEFORE CHANGING THE EXPLOSIVE BOLTS AND COULD NOT DUPLICATE THE CREW'S DISCREPANCY.  FOUND THE AUTO PUMP, OVERRIDE PUMP AND THE PRESSURE INDICATOR CIRCUIT BREAKERS TO POP EASILY.  REPLACED ALL 3 BREAKERS.  REPLACED GEAR EXPLOSIVE BOLTS.
